How long does it take lithium to take effect?

Answers (2)

Anonymous

17 Dec 2012

Hello dundalk11,

I take lithium, for about 4 years now and it took me a couple of weeks to start feeling a difference. However we all react differently to medications , therefore it may take the same period of time as mine, or perhaps less or a bit more, but you will get there.

http://www.drugs.com/lithium.html

Take care,

masso.-

Votes: +0

17 Dec 2012

Hello dundalk. Having begun on the drug, blood tests are done within the first week untill the lithium blood level is reached. Physical body factors, weight, height etc as well as general health are a major player in the dose of Lithium a person is going to be given. The doses vary beginning from 300 to 900 mg as high as 1300 to 1500 mg is considered acceptable and within limits to taking the drug. It is a drug that has been very successfull in the treatment of Bipolar Disorders, formerly known as Manic Depression. You should begin to feel results within a few weeks after beginning the drug. regards pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long without lithium do you experience side effects?

i got weak and abdominal discomfort,confusion ,blurry vision,etc. my daughter went to give me my medications and there was no lithium there, she ...

1 answer 21 Oct 2010

Have you developed Parkinson's disease after long-term treatment with Lithium (lithium carbonate)?

There appears to be an association between the long-term (2 years +) use of Lithium and Parkinsonism (some symptoms of PD but not PD). I took Lithium ...

4 answers 14 Jun 2011

How long before lithium and celexa controls my moods?

just started taking celexa and lithium(which the lithium kind of scares me)how long before it works and do i need the meds or can i just live with ...

2 answers 27 Jan 2012

Could heel pain possibly be a Lithium side effect?

I've been on Lithium for about 6 months now and for 5 of those months I've experienced horrible foot pain, mostly in my heels, while ...

1 answer 9 Apr 2012